# SDR ASOA201812313080

- Difficulty date: December 21, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 42,594 hours, 36,405 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 50006401
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STRONG ELECTRICAL SMELL IN GALLEY. MAINTENANCE INSPECTED AND REPLACED BOTH GALLEY COFFEE MAKERS.
